3D Euclidean reconstruction of buildings from uncalibrated image sequences

Chen, Zezhi, Wu, Chengke, Liu, Yong and Pears, Nick (2004) 3D Euclidean reconstruction of buildings from uncalibrated image sequences. International Journal of Shape Modeling, 10(1), pp. 115-131. ISSN (print) 0218-6543

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 01 Nov 2011 15:41
Last Modified: 01 Nov 2011 15:41
URI: http://eprints.kingston.ac.uk/id/eprint/19572

Actions (Repository Editors)

Item Control Page Item Control Page